# SDR DJFA2007057

- Difficulty date: May 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N708LX
- Make and model: Cessna 750
- Aircraft serial: 7500109
- Engine: Allsn AE3007C
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge Bracket
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE DISCOVERED THE LT ELEVATOR HINGE BRACKET CRACKED.  THE CRACK WAS .23 INCHES LONG ON THE OB SIDE.  CRACK WAS CONFIRMED THROUGH NDI.  MAINTENANCE IS REPALCING THE ELEVATOR HINGE BRACKET.      [06-17-07]    MAINTENANCE REPLACED THE ELEVATOR ASSEMBLY.
